# SDR ASOA2015072513534

- Difficulty date: July 25, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L IS CRACKED AT FWD SIDE OF FS 379 APPROXIMATELY .5" LONG.  REMOVED FASTENERS FROM STR 3L, FS 379 IAW SRM 51-42-06.  COMPLIED WITH SRM 53-00-03, REV 53-51, STR SPLICE REPAIR.  INSTALLED STRINGER SPLICE REPAIR AT 3L FWD SIDE OF FS 379 IAW SRM, REV 53-51, SECTION 5A.
